IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
On some properties of quasi-MV algebras and Ö{¢}√′ quasi-MV algebras. Part II
Autor/es:
BOU F., PAOLI F., LEDDA A., FREYTES H.
Revista:
Soft Computing
Editorial:
Springer verlag
Referencias:
Lugar: New York, Berlin; Año: 2008 vol. 12 p. 341 - 341
ISSN:
1432-7643
Resumen:
The present paper is a sequel to Paoli F, Ledda A, Giuntini R, Freytes H (On some properties of QMV algebras and QMV algebras, submitted). We provide two representation results or quasi-MV algebras in terms of MV algebras enriched with additional structure; we investigate the lattices of subvarieties and subquasivarieties of quasi-MV algebras; we show that quasi-MV algebras, as well as cartesian and flat quasi-MV algebras, have the amalgamation property.